MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Light adjustable lens explanted from the right eye due to the patient's persistent complaints of lower visual quality, although uncorrected visual acuity was 20/20.Patient had history of lasik in the right eye.The lens was replaced with another light adjustable lens.Device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned and is currently being evaluated.
 
Event or Problem Description
Light adjustable lens explanted from the right eye due to the patient's persistent complaints of lower visual quality, although uncorrected visual acuity was 20/20.Patient had history of lasik in the right eye.The lens was replaced with another light adjustable lens.
 
Additional Manufacturer Narrative
Light adjustable lens explanted from the right eye due to the patient's persistent complaints of lower visual quality, although uncorrected visual acuity was 20/20.Patient had history of lasik in the right eye.The lens was replaced with another light adjustable lens.Evaluation of the returned lens found the lens to have been cut into multiple pieces.
 
Event or Problem Description

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10607439
Report Number3012712027-2020-00022
Device Sequence Number19094531
Product Code PZK
UDI-Device Identifier00818806020173
UDI-Public010081880602017317211231
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2020
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;